# SDR CALA2014010290024

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 55,429 hours, 22,377 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 COMPARTMENT DOOR HANGING ROW 22A.  SHOULD SAY EYEBALL VENT PNL DROPPED DOWN.  DEFERRED IAW MEL.  SECURED PANEL AS NECESSARY IAW DF 390 FOR DEFERRAL.
